# SDR IPXA1569553

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 19,903 hours, 13,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO COMPARTMENT FLOOR STUCTURE AT BODY STATION 1616, RBL 45, SEAT TRACK IS CORRODED ON INBD FLANGE.  FABRICATED AND SPLICED IN NEW SECTION OF SEAT TRACK.
